Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Total curvature of branched minimal surfaces

Author: Yi Fang
Journal: Proc. Amer. Math. Soc. 124 (1996), 1895-1898
MSC (1991): Primary 53A10
MathSciNet review: 1322922
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An intrinsic, and much simpler, proof of a generalization of Jorge and Meeks' total curvature formula for complete minimal surfaces is given.

References [Enhancements On Off] (What's this?)

  • 1. U. Dierkes, S. Hidebrandt, A. Küster, O. Wohlrab., Minimal Surfaces, Vol. I & II, Springer-Verlag, Berlin Heidelberg New York London Paris Tokyo Hong Kong Barcelona Budapest, 1992. MR 94c:49001b
  • 2. L. P. Jorge and W. H. Meeks III., The topology of complete minimal surfaces of finite total Gauss curvature, Topology 22(2) (1983), 203--221. MR 84d:53006
  • 3. H. B. Lawson, Jr., Lecture on Minimal Submanifolds, Publish or Perish, Inc., Berkeley, 1980. MR 82d:53035b
  • 4. R. Osserman., A Survey of Minimal Surfaces, Dover Publications, Inc., New York, 1986. MR 87j:53012

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53A10

Retrieve articles in all journals with MSC (1991): 53A10

Additional Information

Yi Fang
Affiliation: Centre for Mathematics and its Applications, School of Mathematical Sciences, The Australian National University, Canberra, ACT 0200, Australia

Received by editor(s): November 28, 1994
Additional Notes: Supported by Australian Research Council grant A69131962.
Communicated by: Peter Li
Article copyright: © Copyright 1996 American Mathematical Society